gynecologist-icon
Meprate 10mg
I took meprate 10mg twice for 5 days and had my withdrawal bleed after 4 days of finishing the course. But the bleeding was light and short (2 days) compared to my normal one (3days). Now again 10 days after my withdrawal bleed again i got my periods for 2 days. Is it normal? Please do help!
1558 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi good evening Thnxs for your question I need complete information regarding ur menes pattern and last date of menes. Is there any abnormal discharge from vagina after period? Use my online consultation link prac.to/drpanchani So I can advise you in better way
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U need to get a scan done and see wat d problem is
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.